# SDR 00013

- Difficulty date: March 26, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 19,091 hours, 14,868 cycles
- Engine: Ge CF7002D2
- Engine time: 9,180 hours, 9,074 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RT ENGINE FLAME-OUT AT FLT LVL 390, DESCENT TO FL 190.  RELIGHT NORMAL, ALL INDICATIONS NORMAL, NO FURTHER PROBLEMS.
